# SDR C8GA20090075

- Difficulty date: May 13, 2009
- Submitted: May 14, 2009
- Operation: Air carrier
- Aircraft: N815EA
- Make and model: Boeing 727225
- Aircraft serial: 22552
- Aircraft time: 56,284 hours, 35,030 cycles
- Engine: Pwa JT8D15
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 384300
- Part serial: 7331
- Condition: Faulty
- Location: Nr 2 Engine
- Part time: 3,338 hours, 2,396 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 720 FROM TOL TO ATL, DURING CLIMB-OUT THE NR 2 ENGINE FUEL FLOW BECAME ERRATIC, THE N1 AND N2 STARTED WINDING DOWN FOLLOWED BY COMPRESSOR STALL.  THE NR 2 ENGINE WAS SHUT DOWN, EMERGENCY WAS DECLARED.  THE AIRCRAFT RETURNED TO TOL WHERE IT LANDED WITHOUT INCIDENT.  POST FLIGHT INSPECTION WAS PERFORMED.  REMOVED AND REPLACED THE ENGINE DRIVEN FUEL PUMP, FUEL CONTROL AND LUBRICATED SURGE BLEED VALVE.  PERFORMED ENGINE RUN, OPERATIONAL CHECK GOOD.  NO OTHER DEFECTS NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.
